# SDR UIEA200400107

- Difficulty date: June 2, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(D) CHECK, DURING MAINT INSP DAMAGE WAS FOUND ON RT SIDE OF NR 2 PYLON STRUCTURE ASSY.  CRACK DAMAGE WAS AT PRECOOLER EXHAUST CUTOUT LOWER AFT CORNER AT NAC STA 248.  INNER SKIN DOUBLER WAS TRIMMED, AT GRILL ATTACHED HOLE TO REMOVE CRACK DAMAGE.  INNER SKIN DOUBLER TRIMMED EDGE AND EXPOSED WINDOW STRAP SURFACE, ALONG WITH FASTENER HOLES, HFEC INSPECTED TO ENSURE ABSENCE OF ANY CRACK OR OTHER DAMAGE.  NR 3 STIFFENER WAS REINFORCED WITH NEW STEEL LOWER REPAIR ANGLE FROM NAC STA .235 TO .254.  RIB INSTALLATION AT NAC STA .248 WAS MODIFIED TO ACCOMMODATE NEW STEEL REPAIR ANGLES INSTALLATION ON NR 3 STIFFENER.  AN ALUMINUM FILLER, FOR TRIMMED AREA OF INNER SKIN DOUBLER, WAS INSTALLED USING EXISTING NUT PLATE RIVETS.
